Q. Does Abhayarishta medicine cause stool color to be dark brown?

Answered by Dr. Ishwar Chandra Rai and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Abhayarista or Ayurveda Treatment? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

Recently, I started taking Abhayarishta medicine. I was having pain in the anus. I consulted a doctor and they told that it is an infection. Now daily I take Abhayarishta medicine for better digestion. But the stool color is dark brown. Is it because of Abhayarishta or some other problem? Please suggest.


Related Questions:
Please suggest ayurveda treatment for hearing loss.
What ayurveda medicine cures blood in stool?
Kindly advise ayurveda treatment for uterine fibroid.
 

Dr. Ishwar Chandra Rai
B.SC. ., B.A.M.S.., M.D.(AYURVEDA)., C.C.Y.P
Ayurveda Specialist

Hello,

Welcome to icliniq.com.

Abhayaristam is a laxative and appetizer. It is good for your concern. It might be causing dark brown stool. But there are other causes too. Some kind of foods, and internal bleeding are also responsible for that.

You can check it very easily. Just stop Abhayaristam for two to three days and observe your stool. Also, give attention to your food. Spinach, beetroot, or other iron-rich foods also cause brown or blackish stool. You should avoid them and watch your stool. If stool color persists brown, you should consult an anorectal specialist.

If you have any queries regarding this concern, feel free to revert back.

For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Could gastritis cause black stools?
Query: Hi doctor, I have acid reflux problem for the last 5 years. Pain in my throat also happens because of it. For the last eight months, I feel dizzy, vertigo after eating food and sometimes even after drinking water. I have started taking herbal medicines for psoriatic arthritis before six months. Whe...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. Most likely you are being given steroids or painkillers in the form of herbal supplements, and they have the side effect of gastritis that can cause black stools. Black stools can also be caused by multivitamins. In such case scenario, my strong ...  Read Full »
 
How to get rid of piles and constipation through ayurveda?
Query: Hi doctor, I am a 55 year old male. I am 5'8" tall and my weight is 69 kg. I am suffering from piles over three years but there is no bleeding. I constantly have some sensation in anus which troubles me while walking. I am noticing my right wrist and feet with swelling almost daily morning. My BP wa...  Read Full »
Dr. Revathi Sundaramurthy
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. How is your bowel movement now? Do you have constipation? It is better for you to use western toilet. Avoid curds, non-vegeterian, green chilly, deep fried and spicy foods from your diet. Do sitz bath after passing stools every day to keep your genital and anal region cle...  Read Full »
 
I am passing black stools since two days. Why?
Query: Hi doctor, I am passing black stools since two days. I am on medication since four months. The current medication I am taking is Irozorb and Cranbe. Please suggest me what to do.  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello. Welcome to icliniq.com. Iron in Irozorb can make the stools black or it may be happening due to gastritis or stomach ulcers. It is the iron that oxidizes and give black color, but it seems like you are taking these medications since four months. Did you have black color stools before? ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »
 
 

Also Read Answers From